# SDR ASAA2013032794280

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,809 hours, 6,247 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007021
- Part serial: P7923
- Condition: Leaking
- Part time: 4,382 hours, 8,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A DIRTY SOCK ODOR OCCURRED STARTING T/O ROLL AND WAS GONE AT 20,000 FT ON CLIMB.  NO ODOR DURING FLIGHT.  THE ODOR REAPPEARED ON DESCENT AT 15,000 UNTIL LANDING. IT WAS DETECTED THROUGHOUT THE CABIN AND COCKPIT.  ACFT GROUNDED.  ACCOMPLISHED CABIN ODOR T/S IAW FIM 05-51-TASK 814.  DURING INSP OF APU DRAIN FOUND OIL CONTAMINATION AT MIDDLE DRAIN FOR LOAD COMPRESSOR REF AMM 49-15-11.  REPLACED APU.  REPLACED BOTH RECIRCULATION FAN FILTER IAW AMM 21-25-01, APU OPS CHECKED GOOD, NO LEAK NOTED RAN BOTH PACKS NO ODORS NOTED.
